# SDR 9705789612

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436021
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 39,887 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C, D

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS, THE RIGHT ENGINE N1 AND EPR INDICATIONS ROSE ABOVE PRESET LIMITS.  TAKEOFF WAS ABORTED AND DURING TAXI, THE RIGHT ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENTS.  THE RIGHT ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE N1 TACH GENERATOR AND FUEL CONTROL UNIT.  LEAK AND OPERATIONAL CHECK OK.
